CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Multiplicative linear secret sharing schemes based on connectivity of graphs 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2007, 卷号: 53, 期号: 11, 页码: 3973-3978
Authors:  Liu, Mulan;  Xiao, Liangliang;  Zhang, Zhifang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
connectivity of graphs  monotone span program  multiparty computation  multiplicative linear secret sharing scheme  
Linear multi-secret sharing schemes 期刊论文
SCIENCE IN CHINA SERIES F-INFORMATION SCIENCES, 2005, 卷号: 48, 期号: 1, 页码: 125-136
Authors:  Xiao, LL;  Liu, ML
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
multi-secret sharing scheme  linear multi-secret sharing scheme  monotone span program  optimal linear multi-secret sharing scheme